# SDR DALA2025070905177

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #2 CORROSION ON SKIN AND FITTING BTW 2-4 & 8-10 HRS POS. HOLE #3 CORROSION ON SKIN AND FITTING BTW 12-3 & 6-11 HRS POS. HOLE #4 CORROSION ON SKIN AND FITTING BTW 6-8 HRS POS. HOLE #5 CORROSION ON SKIN AND FITTING BTW 12 TO 6 & TWO GOUGES ON FITTING AT 4 AND 7 HRS POS. HOLE #7 CORROSION ON SKIN AND FITTING BTW 11 TO 1 HRS POS & 2-4 HRS POS. HOLE #8 CORROSION ON SKIN AND FITTING BTW 10-2 HRS POS & 7-9 HRS. POS. HOLE #9 CORROSION ON SKIN AT 11 HRS POS. & HOLE #10 CORROSION ON SKIN AND FITTING BTW 11-2 HRS POS. & 6-8 HRS POS. IN REF. CARD 5720-01100-04B JOB # 108-0001 STEP 14 C. CORRECTIVE ACTION: CORROSION LEVEL 2: OUTER WING RHS UPPER SKIN & DRAG FITTINGS HOLES #2 - #5, #7 - #10, #13 & #17 WERE REPAIRED PER ERA 627081- 14AD REV.ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 627081- 14 REV. 0 TO REV. 12. (1071223)
